# SDR DALA2019031201685

- Difficulty date: March 10, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 56,282 hours, 18,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 WHEN READY FOR DEPARTURE THE KNUCKLE BUSTER WOULD NOT COME OUT AND DOOR WOULD NOT ARM AT 4R. CORRECTIVE ACTION: RECONTOURED KNUCKLE KNOCKER LANDING. OPS CK GOOD. (5764226)
